The buffer-bandwidth trade-off curve is convex

Share/Save/Bookmark

Kumaran, Krishnan and Mandjes, Michel (2001) The buffer-bandwidth trade-off curve is convex. Queueing Systems, 38 (4). pp. 471-483. ISSN 0257-0130

[img] PDF
Restricted to UT campus only
: Request a copy
114kB
Abstract:To achieve a constant overflow probability, the two queueing resources, viz. buffer and bandwidth, can be traded off. In this paper we prove that, under general circumstances, the corresponding trade-off curve is convex in the 'many-sources scaling'. This convexity enables optimal resource partitioning in a queueing system supporting heterogeneous traffic, with heterogeneous quality-of-service requirements.
Item Type:Article
Copyright:© 2001 Springer
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/72149
Official URL:http://dx.doi.org/10.1023/A:1010904129610
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 201302